# SDR COMA9531160

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Part time: 15,171 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START SEQUENCE, THE LEFT ENGINE DOES NOT ROTATE.  REPLACED THE LT ENGINE STARTER/GENERATOR.
